# SDR 96ZZZM654

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: DMD67E1501
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH AIRCRAFT REQUIRED EXCESSIVE AILERON TRIM CHANGE WHEN POWER AND SPEED CHANGED, AND MORE POWER THAN NORMAL TO MAINTAIN PROPER SINK RATE.  FOUND LEFT AILERON INBOARD HINGE EYEBOLT BEARING, MFG P/N DMD6-7E1-501, WORN.  REPLACED HINGE EYEBOLT AND AILERON SYSTEM OPERATION CHECKED NORMAL.  (M)
